Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1861–2108
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Geometric regularity for elliptic equations in double-divergence form

Raimundo Leitão, Edgard A. Pimentel and Makson S. Santos

Vol. 13 (2020), No. 4, 1129–1144

We examine the regularity of the solutions to the double-divergence equation. We establish improved Hölder continuity as solutions approach their zero level-sets. In fact, we prove that α-Hölder continuous coefficients lead to solutions of class 𝒞1 , locally. Under the assumption of Sobolev-differentiable coefficients, we establish regularity in the class 𝒞1,1 . Our results unveil improved continuity along a nonphysical free boundary, where the weak formulation of the problem vanishes. We argue through a geometric set of techniques, implemented by approximation methods. Such methods connect our problem of interest with a target profile. An iteration procedure imports information from this limiting configuration to the solutions of the double-divergence equation.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

double-divergence equations, geometric regularity, improved regularity at zero level-sets
Mathematical Subject Classification 2010
Primary: 35B65, 35J15
Received: 8 August 2018
Revised: 18 March 2019
Accepted: 18 April 2019
Published: 13 June 2020
Raimundo Leitão
Department of Mathematics
Universidade Federal do Ceara
Edgard A. Pimentel
Department of Mathematics
Pontifical Catholic University of Rio de Janeiro
Rio de Janeiro
Makson S. Santos
Department of Mathematics
Pontifical Catholic University of Rio de Janeiro
Rio de Janeiro